The body gets used to combined oral contraceptives for about 3 months. Those. at this time there may be recurrent headaches, mood swings, feeling unwell, etc. on your sleep, so the severity of unwanted effects will be minimal.
If after two or three months there is no positive trend in your health, then you need to contact your gynecologist and change the drug. It is important to note that if you started the packaging, then you need to finish it to the end, if you stop hormonal therapy, abnormal uterine bleeding may appear, which is very undesirable.
The selection of COCs should be approached purely individually. If the combined oral contraceptive is selected correctly, then the positive effects will many times exceed the negative ones. It is not always possible to find the right drug the first time.
I also note that there are a number of contraindications. Before you start taking COCs, you need to come to an appointment with a gynecologist, undergo a series of examinations, and then decide on taking the drug. During the period of taking COCs, it is important to be under the supervision of a doctor - to visit the gynecologist every six months.
Urgently go to the doctor and ask to pick up a replacement.
It is sometimes difficult to predict the individual response of a medicine (and combined oral contraceptives) to the body. You must be prescribed another drug or correct your current use.
Remember that you must not interrupt your COC alone.